Alert archive / Wisconsin / Freeze Warnings in 2015

Freeze Warning 7, NWS Green Bay, WI

October 1, 20156 counties in Wisconsin

NWS Green Bay, WI issued this freeze warning at Oct 1, 2015, 2:46 PM CDT for 6 counties in Wisconsin. It took effect at Oct 2, 2015, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 1, 2015, 2:46 PM CDT (19:46 UTC)
In effect from
Oct 2, 2015, 1:00 AM CDT
Expired
Oct 2, 2015, 8:00 AM CDT
In force
7 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Oneida County, WI, Vilas County, WI

The radar

The Green Bay radar (KGRB), 152 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-10-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-10-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -92 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
939 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-92 m²/s²
0-3 km storm-relative helicity
-105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

503 
WWUS73 KGRB 011946
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CDT THU OCT 1 2015

...FREEZING/NEAR FREEZING TEMPERATURES ARE EXPECTED ACROSS
NORTHERN AND CENTRAL WISCONSIN OVERNIGHT...

.CANADIAN HIGH PRESSURE WILL MAINTAIN ITS INFLUENCE ON THE WESTERN
GREAT LAKES REGION TONIGHT. LIGHT WINDS...FEW CLOUDS...AND A COLD
AIR MASS WILL ALLOW TEMPERATURES TO FALL TO NEAR OR BELOW FREEZING
ACROSS MUCH OF CENTRAL...NORTH CENTRAL AND NORTHEAST
WISCONSIN...RESULTING IN WIDESPREAD FROST FORMATION.

WIZ005-010>012-018-019-020400-
/O.NEW.KGRB.FZ.W.0007.151002T0600Z-151002T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER...
RHINELANDER...CRANDON...AURORA...COMMONWEALTH...FENCE...
FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...MERRILL...
TOMAHAWK...ANTIGO
246 PM CDT THU OCT 1 2015

...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. 

* TEMPERATURES ARE FORECAST TO FALL INTO THE 28 TO 32 DEGREE RANGE
  BY DAYBREAK. WIDESPREAD FROST IS EXPECTED TO DEVELOP.

* COLD-SENSITIVE VEGETATION WILL BE KILLED IF LEFT UNPROTECTED.

* A HARD FREEZE OCCURRED ACROSS MOST OF THE AREA WEDNESDAY
  MORNING AND AGAIN THIS MORNING...EFFECTIVELY ENDING THE GROWING
  SEASON.

* TONIGHT IS THE THIRD IN A SERIES OF COLD NIGHTS EXPECTED TO
  OCCUR THIS WEEK. ANYONE WHO PROTECTED THEIR COLD-SENSITIVE
  PLANTS THE PAST TWO NIGHTS SHOULD DO SO AGAIN TONIGHT...AND PLAN
  TO DO SO FOR THE REST OF THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

WIZ013-020-021-030-031-035>037-045-073-074-020400-
/O.NEW.KGRB.FR.Y.0012.151002T0600Z-151002T1300Z/
NORTHERN MARINETTE COUNTY-MENOMINEE-NORTHERN OCONTO COUNTY-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...KESHENA...
NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN...TOWNSEND...
WAUSAU...WESTON...SHAWANO...MARSHFIELD...WISCONSIN RAPIDS...
STEVENS POINT...PLOVER...NEW LONDON...WAUPACA...CLINTONVILLE...
WEYAUWEGA...SILVER LAKE...WAUTOMA...REDGRANITE...PLAINFIELD...
WILD ROSE...MARINETTE...PESHTIGO...OCONTO...OCONTO FALLS...
GILLETT
246 PM CDT THU OCT 1 2015

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT FRIDAY. 

* TEMPERATURES ARE EXPECTED TO FALL INTO LOWER TO MIDDLE 30S AT
  MOST LOCATIONS BY DAYBREAK. THIS WILL RESULT IN WIDESPREAD FROST
  FORMATION

* COLD-SENSITIVE VEGETATION COULD BE DAMAGED IF LEFT UNPROTECTED.

* FROST WAS FAIRLY WIDESPREAD ACROSS THE AREA WEDNESDAY MORNING
  AND THERE WAS FROST AGAIN THIS MORNING.

* TONIGHT IS THE THIRD IN A SERIES OF COLD NIGHTS EXPECTED TO
  OCCUR THIS WEEK. ANYONE WHO PROTECTED THEIR COLD-SENSITIVE
  PLANTS THE PAST TWO NIGHTS SHOULD DO SO AGAIN TONIGHT...AND PLAN
  TO DO SO FOR THE REST OF THE WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MG
2 follow-up statements
733 
WWUS73 KGRB 020151
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
851 PM CDT THU OCT 1 2015

...ANOTHER SEASONABLY COLD NIGHT EXPECTED ACROSS NORTHERN AND
CENTRAL WISCONSIN...

.CANADIAN HIGH PRESSURE WILL REMAIN ACROSS THE AREA TONIGHT. CLEAR
SKIES WILL ALLOW TEMPERATURES TO DROP INTO THE 30S ACROSS MUCH OF
THE AREA...ALLOWING FROST TO FORM.

WIZ005-010>012-018-019-021030-
/O.CON.KGRB.FZ.W.0007.151002T0600Z-151002T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER...
RHINELANDER...CRANDON...AURORA...COMMONWEALTH...FENCE...
FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...MERRILL...
TOMAHAWK...ANTIGO
851 PM CDT THU OCT 1 2015

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
FRIDAY...

* TEMPERATURES ARE FORECAST TO FALL TO NEAR OR A LITTLE BELOW
  FREEZING OVERNIGHT. WIDESPREAD FROST IS EXPECTED TO DEVELOP.

* COLD-SENSITIVE VEGETATION WILL BE KILLED IF LEFT UNPROTECTED.

* A HARD FREEZE OCCURRED ACROSS MOST OF THE AREA WEDNESDAY MORNING
  AND AGAIN THURSDAY MORNING...EFFECTIVELY ENDING THE GROWING
  SEASON.

* TONIGHT IS THE THIRD IN A SERIES OF COLD NIGHTS EXPECTED TO
  OCCUR THIS WEEK. ANYONE WHO PROTECTED THEIR COLD-SENSITIVE PLANTS
  THE PAST TWO NIGHTS SHOULD DO SO AGAIN TONIGHT...AND PLAN TO DO
  SO AGAIN FOR AT LEAST ONE MORE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

WIZ013-020-021-030-031-035>037-045-073-074-021030-
/O.CON.KGRB.FR.Y.0012.151002T0600Z-151002T1300Z/
NORTHERN MARINETTE COUNTY-MENOMINEE-NORTHERN OCONTO COUNTY-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...KESHENA...
NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN...TOWNSEND...
WAUSAU...WESTON...SHAWANO...MARSHFIELD...WISCONSIN RAPIDS...
STEVENS POINT...PLOVER...NEW LONDON...WAUPACA...CLINTONVILLE...
WEYAUWEGA...SILVER LAKE...WAUTOMA...REDGRANITE...PLAINFIELD...
WILD ROSE...MARINETTE...PESHTIGO...OCONTO...OCONTO FALLS...
GILLETT
851 PM CDT THU OCT 1 2015

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
FRIDAY...

* TEMPERATURES ARE EXPECTED TO FALL INTO 30S AT MOST LOCATIONS BY
  DAYBREAK...RESULTING IN FROST FORMATION ACROSS THE AREA.

* COLD-SENSITIVE VEGETATION COULD BE DAMAGED IF LEFT UNPROTECTED.

* FROST WAS FAIRLY WIDESPREAD ACROSS THE AREA WEDNESDAY MORNING 
  AND THERE WAS FROST AGAIN THIS MORNING. 

* TONIGHT IS THE THIRD IN A SERIES OF COLD NIGHTS EXPECTED TO
  OCCUR THIS WEEK. ANYONE WHO PROTECTED THEIR COLD-SENSITIVE
  PLANTS THE PAST TWO NIGHTS SHOULD DO SO AGAIN TONIGHT...AND MAY
  NEED TO DO SO AGAIN FOR AT LEAST ONE MORE NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JS
737 
WWUS73 KGRB 021056
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
556 AM CDT FRI OCT 2 2015

...ANOTHER FROST OR FREEZE EARLY TODAY...

.TEMPERATURES FELL INTO TNE UPPER 20S TO MID 30S ACROSS MUCH OF
THE AREA OVERNIGHT...ALLOWING A FROST OR FREEZE TO OCCUR.

WIZ005-010>012-018-019-021300-
/O.CON.KGRB.FZ.W.0007.000000T0000Z-151002T1300Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...LAC DU FLAMBEAU...EAGLE RIVER...
RHINELANDER...CRANDON...AURORA...COMMONWEALTH...FENCE...
FLORENCE...LONG LAKE...SPREAD EAGLE...TIPLER...MERRILL...
TOMAHAWK...ANTIGO
556 AM CDT FRI OCT 2 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURES FROM THE UPPER 20S TO MID 30S WILL RISE QUICKLY
  AFTER SUNRISE.

* COLD-SENSITIVE VEGETATION MAY HAVE BEEN DAMAGED IF LEFT
  UNPROTECTED.

* A FROST OR FREEZE IS POSSIBLE FOR TONIGHT AND SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

WIZ013-020-021-030-031-035>037-045-073-074-021300-
/O.CON.KGRB.FR.Y.0012.000000T0000Z-151002T1300Z/
NORTHERN MARINETTE COUNTY-MENOMINEE-NORTHERN OCONTO COUNTY-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
INCLUDING THE CITIES OF...NIAGARA...WAUSAUKEE...KESHENA...
NEOPIT...BREED...KLONDIKE...LAKEWOOD...MOUNTAIN...TOWNSEND...
WAUSAU...WESTON...SHAWANO...MARSHFIELD...WISCONSIN RAPIDS...
STEVENS POINT...PLOVER...NEW LONDON...WAUPACA...CLINTONVILLE...
WEYAUWEGA...SILVER LAKE...WAUTOMA...REDGRANITE...PLAINFIELD...
WILD ROSE...MARINETTE...PESHTIGO...OCONTO...OCONTO FALLS...
GILLETT
556 AM CDT FRI OCT 2 2015

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURES FELL INTO 30S AT MOST LOCATIONS
  OVERNIGHT...RESULTING IN FROST FORMATION IN MOST LOCATIONS.

* COLD-SENSITIVE VEGETATION MAY HAVE BEEN DAMAGED IF LEFT
  UNPROTECTED.

* ANOTHER FROST IS POSSIBLE AGAIN TONIGHT AND SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this freeze warning went out at Oct 1, 2:46 PM CDT, 0 minutes earlier.

Area forecast discussion, Oct 1, 2:46 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
246 PM CDT THU OCT 1 2015

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND FRIDAY
ISSUED AT 246 PM CDT THU OCT 1 2015

A SURFACE RIDGE FROM HIGH PRESSURE NEAR JAMES BAY TO THE PLAINS
WILL CONTINUE TO BE THE MAIN INFLUENCE ON THE WEATHER ACROSS THE
FORECAST AREA THROUGH FRIDAY. NORTHEAST WINDS CONTINUED TO BRING
LAKE EFFECT CLOUDS TO EAST CENTRAL AND CENTRAL WISCONSIN
TODAY...BUT THE REST OF THE AREA WAS GENERALLY CLEAR. WINDS SHOULD
DIMINISH AROUND SUNSET. THE COLD AIR MASS...LIGHT WINDS AND THE
LACK OF CLOUDS SHOULD RESULT IN OVERNIGHT LOW TEMPERATURES SIMILAR
TO WHAT THEY WERE EARLY THIS MORNING. HAVE OPTED TO GO WITH THE
SAME WARNINGS AND ADVISORIES...AND BEGIN AND END TIMES...AS
YESTERDAY.

WINDS MAY BE A LITTLE STRONGER ON FRIDAY BUT OTHERWISE CONDITIONS
SHOULD BE SIMILAR TO TODAY.

.LONG TERM...FRIDAY NIGHT THROUGH THURSDAY
ISSUED AT 246 PM CDT THU OCT 1 2015

SURFACE HIGH PRESSURE WILL GENERALLY BE IN PLAY ACROSS THE GREAT
LAKES AREA DURING THE WEEKEND. A WEAK DISTURBANCE WILL ROTATE
AROUND THE HIGH...BRINGING A CHANCE FOR SOME RAIN SHOWERS TOWARDS
THE END OF THE WEEKEND AND INTO THE EARLY PART OF NEXT WEEK. THE
HIGH WILL KEEP COOL CONDITIONS IN PLACE ACROSS THE WESTERN GREAT
LAKES REGION...WITH THE THREAT FOR FROST/FREEZE CONDITIONS
CONTINUING ACROSS THE FAR NORTH AS LOWS FALL TO AROUND 30 DEGREES.
BY THAT POINT THE GROWING SEASON SHOULD EFFECTIVELY COME TO AN END
GIVEN THE MULTIPLE DAYS OF LOWS IN THE 20S.

THE BEST CHANCE FOR RAIN WILL BE DURING THE MIDDLE OF NEXT WEEK AS
A COLD FRONT SWEEPS THROUGH THE CENTRAL GREAT LAKES. AT THIS TIME
THERE ARE SIGNIFICANT MODEL DIFFERENCES REGARDING TIMING...AS
THERE ARE INDICATIONS THERE MAY NOT BE MUCH OF ANYTHING WITH
RESPECT TO RAIN UNTIL WEDNESDAY NIGHT AND THURSDAY. GIVEN THE
COMPLEX WEATHER PATTERN IN PLAY ACROSS THE EASTERN US WILL HOLD
OFF ON MAKING WHOLESALE CHANGES AT THIS POINT IN THE FORECAST.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1236 PM CDT THU OCT 1 2015

VFR CONDITIONS SHOULD PREVAIL ACROSS THE AREA THROUGH MIDDAY
FRIDAY. EXPECT LAKE EFFECT CLOUDS WITH BASES OF 3500 TO 5000 FEET
AGL ACROSS CENTRAL AND EAST CENTRAL WISCONSIN TODAY. SURFACE WINDS
SHOULD DIMINISH THIS EVENING BUT EAST WINDS AT 925MB WILL BE
MAINLY IN THE 25 TO 30 KNOT RANGE...SO WIND SHEAR IS THE MAIN
CONCERN OVERNIGHT.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 1 AM TO 8 AM CDT FRIDAY FOR WIZ013-020-021-
030-031-035>037-045-073-074.

FREEZE WARNING FROM 1 AM TO 8 AM CDT FRIDAY FOR WIZ005-010>012-
018-019.
&&

SHORT TERM.....MG
LONG TERM......KURIMSKI
AVIATION.......MG
Hazardous weather outlook, Oct 1, 3:49 AM CDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
349 AM CDT THU OCT 1 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-020900-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
349 AM CDT THU OCT 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

ANOTHER FROST OR FREEZE IS POSSIBLE OVER NORTHCENTRAL AND CENTRAL
WISCONSIN TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FROST IS POSSIBLE FRIDAY NIGHT...AND LIKELY AGAIN SATURDAY NIGHT
AND SUNDAY NIGHT NORTH AND WEST OF THE FOX VALLEY. THERE IS SOME
UNCERTAINTY ON HOW WIDESPREAD A FROST WILL OCCUR FRIDAY NIGHT AS
WINDS MAY NOT DIMINISH ENOUGH FOR FROST TO FORM. A FEW OF THE
TYPICAL COLD SPOTS EACH NIGHT COULD BE DOWN TO OR BELOW FREEZING
FOR AT LEAST A FEW HOURS. BE SURE TO COVER COLD SENSITIVE PLANTS
TO PROTECT THEM FROM A FROST EACH NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-020900-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
349 AM CDT THU OCT 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

NORTHEAST WINDS AND LARGE WAVES COULD BE HAZARDOUS TO SMALL
CRAFT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

GUSTY NORTHEAST WINDS WILL CONTINUE WITH GUSTS TO 30 KNOTS AT
TIMES THROUGH SATURDAY. WINDS AND WAVES HAZARDOUS TO SMALL CRAFT
ARE LIKELY.

RDM/ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 2:46 PM CDTFrost AdvisoryGRBMarathon, Marinette, Menominee, Oconto, Portage, Shawano and 3 more17 hr

Nearby

Freeze Warnings in Wisconsin, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.